# SDR UALA2011020400618

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 85,379 hours, 13,658 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drain
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD LEAK FROM NR1 ENG DURING WALK AROUND. FOUND LEAK FROM HYD PUMP PAD WITNESS DRAIN, CLEANED AREA DRY MOTORED ENG FOUND 1 DROP IAW 1 MIN 10 SEC LEAK WITHIN LIMITS IAW MM. HYD QTY NORMAL.  ACCOMPLISHED LEAK CHECK OF NR 1 ENGINE HYD PUMP FOR LEAKS, NONE NOTED, STATIC OR AFTER RUN.
